# SDR 2002F00016

- Difficulty date: December 20, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL TRACK LIGHTS INOPERATIVE, AFT GALLEY RIGHT SIDE AND L2 DOOR.  CLEANED TRAPPED MOISTURE IN TRACK CONNECTORS.  OPS TEST NORMAL ON GROUND IAW MM 33-50-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
